| Model Number |
5485930 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information received from manufacturer representative regarding a product used for the spinal therapy.It was reported that, upon testing the reducers, prior to use in the operating room, it was found that the inner sleeve does not reduce entirely.It appears that either the inner sleeve gets caught on the lip of the outer reducer or the outer reducer has too narrow of an opening for the inner reducer to pass through.There was no patient involved, no further complications reported.
Additional Manufacturer Narrative
Correction: h3.H3: product analysis of part # 5485930 ; lot # ti24d032 visual inspection did not reveal any damage to the reducer or the extender.Functional inspection confirmed the reducer sleeve was able to thread into the extender without any issue.No fault found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis of part#: 5485930; lot#: ti24d032 visual inspection did not reveal any damage to the reducer or the extender.Functional inspection confirmed the reducer sleeve was able to thread into the extender without any issue.No fault found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.